BibTeX record: journals/jcam/Gungor10

download as .bib file

@article{DBLP:journals/jcam/Gungor10,
  author    = {Ayse Dilek G{\"{u}}ng{\"{o}}r},
  title     = {Erratum to "An upper bound for the condition number of a matrix in
               spectral norm" {[J.} Computational Applied Mathematics 143 {(2002)}
               141-144]},
  journal   = {J. Computational Applied Mathematics},
  year      = {2010},
  volume    = {234},
  number    = {1},
  pages     = {316},
  url       = {http://dx.doi.org/10.1016/j.cam.2010.01.008},
  doi       = {10.1016/j.cam.2010.01.008},
  timestamp = {Thu, 02 Oct 2014 06:46:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcam/Gungor10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}